JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON DENJOY-MCSHANE-STIELTJES INTEGRAL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON DENJOY-MCSHANE-STIELTJES INTEGRAL
Park, Chun-Kee;
  PDF(new window)
 Abstract
In this paper we introduce the concepts of the Mc-Shane-Stieltjes integral and the Denjoy-McShane-Stieltjes integral for Banach-valued functions and give a characterization of the Mc-Shane-Stieltjes integrability and investigate some properties of the Denjoy-McShane-Stieltjes integral.
 Keywords
McShane-Stieltjes integrability;Denjoy-McShane integrability;Denjoy-McShane-Stieltjes integrability;
 Language
English
 Cited by
1.
ON MCSHANE-STIELTJES INTEGRALS OF INTERVAL-VALUED FUNCTIONS AND FUZZY-NUMBER-VALUED FUNCTIONS,;

대한수학회보, 2004. vol.41. 2, pp.221-233 crossref(new window)
2.
C-INTEGRAL AND DENJOY-C INTEGRAL,;;

대한수학회논문집, 2007. vol.22. 1, pp.27-39 crossref(new window)
 References
1.
Illinois J. Math., 1994. vol.38. 1, pp.127-147

2.
Studia Math., 1998. vol.130. pp.115-133

3.
Studia Math., 1989. vol.92. pp.73-91

4.
Grad. Stud. Math., 1994. vol.4.

5.
Illinois J. Math., 1990. vol.34. 3, pp.557-567

6.
J. Math. Anal. Appl., 1989. vol.137. pp.515-527 crossref(new window)

7.
Bull. Korean Math. Soc., 1996. vol.33. 3, pp.411-417

8.
Kangweon-Kyungki Math. J., 2001. vol.9. 2, pp.105-114

9.
Kangweon-Kyungki Math. J., 2002. vol.10. 2, pp.123-130